MathSciNet Relay Station
MathSciNet bibliographic data
MR1604375 (99i:70003) 70-08 (65L05 70F99 70H05)
Seiler, Werner M. Numerical integration of constrained Hamiltonian systems using Dirac brackets. Math. Comp. 68 (1999), no. 226, 661–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement